Title

Preservation of external rays in non-autonomous iteration

Document Type

Article

Date of Original Version

4-1-2013

Abstract

We consider the dynamics arising from the iteration of an arbitrary sequence of polynomials with uniformly bounded degrees and coefficients and show that, as parameters vary within a single hyperbolic component in parameter space, certain properties of the corresponding Julia sets are preserved. In particular, we show that if the sequence is hyperbolic and all the Julia sets are connected, then the whole basin at infinity moves holomorphically. This extends also to the landing points of external rays and the resultant holomorphic motion of the Julia sets coincides with that obtained earlier in [9] using grand orbits. In addition, we have combinatorial rigidity in the sense that if a finite set of external rays separates the Julia set for a particular parameter value, then the rays with the same external angles separate the Julia set for every parameter in the same hyperbolic component. © 2013 Copyright Taylor and Francis Group, LLC.

Publication Title

Journal of Difference Equations and Applications

Volume

19

Issue

4

Share

COinS